# SDR UALA2012043002536

- Difficulty date: April 29, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 32,942 hours, 14,611 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NW STEER FAULT DISPLAYED ON UPPER ECAM SCREEN.  UPON GEAR EXTENSION INFLIGHT.  FOUND FAILURE MESSAGE FOR LT LG DOOR CLOSED PROXIMITY SENSOR 29GA, INSTALLED NEW REF MM32-31-73.  TESTED, NO HITS.  REPLACED NOSE WHEEL STEERING SERVO CONTROL IAW AMM 32-51-51. OPS CHECKED GOOD.
